MAUDE Adverse Event Report: ARTHREX, INC. CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that the ar 8655-06 awl broke at the curved point.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
CHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13333338
Report Number1220246-2022-04305
Device Sequence Number20212796
Product Code LXH
UDI-Device Identifier00888867044296
UDI-Public00888867044296
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHONDRAL PICK, ANKLE ARTHROSCOPY, 60 DEG
Device Catalogue NumberAR-8655-06
Device Lot Number1391917
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Initial Report FDA Received Date01/24/2022
Date Device Manufactured05/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown